American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] V. G. Zhuravlev. Multidimensional Hecke theorem on the distribution of fractional parts. St. Petersburg Math. J. 24 (2013) 71-97.
Abstract, references, and article information   
View Article: PDF

[2] Christoph Aistleitner, István Berkes and Robert F. Tichy. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011) 6219-6244. MR 2833551.
Abstract, references, and article information   
View Article: PDF

[3] Emre Alkan, Kevin Ford and Alexandru Zaharescu. Diophantine approximation with arithmetic functions, I. Trans. Amer. Math. Soc. 361 (2009) 2263-2275. MR 2471917.
Abstract, references, and article information   
View Article: PDF

[4] Victor Beresnevich, Detta Dickinson and Sanju Velani. Measure theoretic laws for lim sup sets. Memoirs of the AMS 179 (2006) MR 2184760.
Book volume table of contents   

[5] John L. Simons. On the nonexistence of $2$-cycles for the $3x+1$ problem. Math. Comp. 74 (2005) 1565-1572. MR 2137019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Koichiro Naito. Recurrent dimensions of quasi-periodic solutions for nonlinear evolution equations. Trans. Amer. Math. Soc. 354 (2002) 1137-1151. MR 1867375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jeffrey T. Barton, Hugh L. Montgomery and Jeffrey D. Vaaler. Note on a Diophantine inequality in several variables. Proc. Amer. Math. Soc. 129 (2001) 337-345. MR 1800228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kwok-Kwong Choi. On the distribution of points in projective space of bounded height. Trans. Amer. Math. Soc. 352 (2000) 1071-1111. MR 1491857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jorge D. Samur. Some remarks on a probability limit theorem for continued fractions. Trans. Amer. Math. Soc. 348 (1996) 1411-1428. MR 1344212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gerhard Larcher and Harald Niederreiter. Generalized $(t,s)$-sequences, Kronecker-type sequences, and Diophantine approximations of formal Laurent series . Trans. Amer. Math. Soc. 347 (1995) 2051-2073. MR 1290724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jorge D. Samur. A functional central limit theorem in Diophantine approximation . Proc. Amer. Math. Soc. 111 (1991) 901-911. MR 998739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. V. Rao. Diophantine approximation and convergence of alternating series . Proc. Amer. Math. Soc. 93 (1985) 420-422. MR 773994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1